Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 196, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 10, 2015, 8:45 PM CDT for Rankin County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2015, 8:45 PM CDT (01:45 UTC)
- Expired
- Jun 10, 2015, 9:16 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 15 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1518 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
059
WUUS54 KJAN 110145
SVRJAN
MSC121-110230-
/O.NEW.KJAN.SV.W.0196.150611T0145Z-150611T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
845 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 930 PM CDT
* AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOHNS...OR
11 MILES SOUTHEAST OF BRANDON...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RANKIN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
PUCKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3215 9001 3224 9001 3230 8975 3223 8973
3206 8973 3206 8995
TIME...MOT...LOC 0145Z 165DEG 1KT 3218 8984
HAIL...1.00IN
WIND...60MPH
$$
BYB1 follow-up statement
687
WWUS54 KJAN 110216
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
916 PM CDT WED JUN 10 2015
MSC121-110226-
/O.CAN.KJAN.SV.W.0196.000000T0000Z-150611T0230Z/
RANKIN MS-
916 PM CDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANKIN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3215 9001 3224 9001 3230 8975 3223 8973
3206 8973 3206 8995
TIME...MOT...LOC 0216Z 165DEG 1KT 3219 8984
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:41 PM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Jun 10, 3:41 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 341 PM CDT WED JUN 10 2015 .DISCUSSION... SHORT TERM (TONIGHT THROUGH SATURDAY)...AFTERNOON SATELLITE SHOWS SCT CU FIELD ACROSS AREA WITH WIDELY SCATTERED STORMS DEVELOPING IN SEVERAL SPOTS. CONVECTION SHOULD GRADUALLY CONTINUE TO DEVELOP THROUGH AFTERNOON PARTICULARLY OVER SOUTH AND EAST WHERE INFLUENCE OF MID/UPPER SHEAR ZONE EXISTS. TEMPS HAVE RISEN TO AROUND 90F...AND SPC MESOANALYSIS SHOWS STRONGEST INSTABILITY OVER WRN AREAS AGAIN THIS AFTERNOON WHERE SBCAPE VALUES ARE NEAR 4000 J/KG. COULD BE A FEW PULSE SEVERE STORMS PRIMARILY IN THIS AREA THROUGH LATE AFTERNOON...BUT AS MENTIONED THIS MORNING DOES NOT APPEAR TO WARRANT MENTION IN HWO. ONLY SUBTLE CHANGES EXPECTED IN OVERALL PATTERN THROUGH THURSDAY NIGHT AS WEAK MID/UPPER LEVEL LOW DROPS SW INTO NW GULF AND STRONGER MID LEVEL SYSTEM DROPS INTO SOUTHERN PLAINS... RESULTING IN DEEPER MOISTURE GRADUALLY INCREASING ACROSS OUR AREA. THIS WILL RESULT IN SLIGHTLY HIGHER POPS ON THU WITH POPS TRENDING HIGHER IN THE SE AREAS. FRIDAY INTO SATURDAY WILL SEE PATTERN CONTINUE TO EVOLVE...WITH LOW/MID LEVEL BERMUDA HIGH STRENGTHENING NEAR SE CONUS COAST. THIS WILL RESULT IN INCREASING LOW/MID LEVEL SOUTHERLY FLOW ACROSS OUR AREA...WHICH WILL ENABLE ANOMALOUSLY HIGH TROPICAL MOISTURE OVER SOUTHERN GULF OF MEXICO TO BE PULLED NORTH INTO OUR AREA. AXIS OF GREATEST MOISTURE AND MOISTURE TRANSPORT WILL BE FOCUSED IN WESTERN AREAS...WHERE BY SAT AFTERNOON GFS/EC SHOW PW VALUES REACHING NEAR 2.25 INCHES...WHICH WOULD BE NEAR DAILY MAX FOR MID JUNE. DISTURBANCES ROTATING AROUND THE PERIPHERY OF THE HIGH TO OUR EAST WILL RESULT IN WAVES OF SHRA/TSRA DEVELOPMENT IN THIS ENVIRONMENT. EVEN THOUGH FLOW WILL BE INCREASING IT WILL GENERALLY BE UNIDIRECTIONAL AND SIMILAR IN STRENGTH...MEANING THAT CORFIDI VECTOR MAGNITUDES WILL BE SMALL... GENERALLY AOB 15 KT. HENCE COULD BE SLOW MOVING...TRAINING AND EFFICIENT SHRA/TSRA WITH SOME FLOODING ISSUES...AGAIN MAINLY IN WEST WHERE ANTECEDENT CONDITIONS ARE ALSO MORE CONCERNING FOR FLOOD ISSUES. WILL ALSO NEED TO MONITOR POTENTIAL FOR SOME GUSTY STORMS AS 850 MB FLOW IS FORECAST TO INCREASE TO 30-40 KT AT TIMES WHICH COULD RESULT IN GUSTS DUE TO MOMENTUM TRANSPORT EVEN WITH WEAKER INSTABILITY AND LAPSE RATES. AS FAR AS TEMPERATURES...GENERALLY SEASONAL TEMPS EXPECTED AND BC MOS BLEND SEEMS FINE. LONG TERM (SUNDAY THROUGH WEDNESDAY)...PATTERN OF FRIDAY/SATURDAY WILL GENERALLY CONTINUE INTO SUNDAY WITH LITTLE CHANGE. EXPECT HIGH POPS WITH GREATEST POPS AND THREAT FOR HEAVIER QPF IN WESTERN AREAS. NEXT EVOLUTION IN THE PATTERN COMES DURING THE EARLY TO MIDDLE PART OF NEXT WEEK AS BERMUDA HIGH STRENGTHENS EVEN FURTHER AND BUILDS MORE TO THE W INTO ARKLAMISS. THIS WILL RESULT IN BETTER MOISTURE BEING SHUNTED MORE TO OUR WEST...HENCE AN ASSOCIATED LOWERING OF POPS WITH CONVECTION BECOMING MORE TYPICALLY DIURNAL IN NATURE. LOW LEVEL TEMPS WILL ALSO CONTINUE TO WARM...WITH 925 AND 850 MB TEMPS IN MODELS SUPPORTING MID 90S IN MANY AREAS BY THE MIDDLE OF NEXT WEEK. CURRENT MAX TEMP GUIDANCE FROM MODELS IS NOT QUITE THIS WARM...BUT BUMPED UP MAXES A DEG OR TWO TUE/WED...ESPECIALLY IN THE EAST WHERE RAINFALL HAS BEEN BELOW NORMAL OVER THE LAST SEVERAL WEEKS THUS POSSIBLY SUPPORTING GREATER DIURNAL RANGES. LOW LEVEL TEMPS SHOULD ALSO BE WARMEST THIS AREA ALONG WITH LEAST CHANCE FOR RAINFALL CLOSER TO MID LEVEL HIGH. /AEG/ && .AVIATION...VFR CONDITIONS WILL PREVAIL FOR NEARLY ALL OF THIS TAF PERIOD. FOR THE REST OF THE AFTERNOON THERE WILL BE SOME ISO/SCT CONVECTION OCCURRING AND WILL HAVE TO AMD SITES WHERE ACTIVITY GETS CLOSE TO. OVERNIGHT LOOK FOR A SITE OR TWO TO SEE A BRIEF PERIOD OF MVFR VIS WITH HBG HAVING SOME POTENTIAL FOR AN MVFR CEILING BY 11Z. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 89 70 86 / 21 33 27 55 MERIDIAN 68 87 69 87 / 27 37 29 53 VICKSBURG 70 90 70 87 / 17 27 23 54 HATTIESBURG 70 90 69 87 / 33 47 34 57 NATCHEZ 70 88 69 86 / 24 33 20 56 GREENVILLE 72 91 72 88 / 10 20 11 45 GREENWOOD 71 90 71 87 / 12 23 20 52 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && AEG/CME
Hazardous weather outlook, Jun 10, 2:29 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 229 PM CDT WED JUN 10 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 229 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. CME && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 10, 7:23 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG NE JACKSON 32.32N 90.21W
06/10/2015 HINDS MS PUBLIC
AT THE JACKSON FUTBOL CLUB COMPLEX ON WESTBROOK ROAD, THE
TOPS WERE BLOWN OUT OF A COUPLE OF TREES. LARGE ALUMINUM
SOCCER GOALS BLOWN OVER AND TOSSED SOME 3-4 FEET.
&&
19Special weather statement, Jun 10, 7:24 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 724 PM CDT WED JUN 10 2015 MSZ056-110100- SMITH MS- 724 PM CDT WED JUN 10 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SMITH COUNTY UNTIL 800 PM CDT... AT 724 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER HOMEWOOD...OR 10 MILES SOUTH OF FOREST...MOVING SOUTHWEST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BURNS AROUND 755 PM CDT. LAT...LON 3222 8948 3215 8942 3204 8958 3221 8970 TIME...MOT...LOC 0024Z 059DEG 8KT 3221 8951 DB
Local storm report, Jun 10, 8:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 2 E CLINTON 32.34N 90.30W
06/10/2015 E1.00 INCH HINDS MS PUBLIC
ON INTERSTATE 20
&&
19Local storm report, Jun 10, 8:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG NE JACKSON 32.32N 90.21W
06/10/2015 HINDS MS LAW ENFORCEMENT
JACKSON POLICE DEPARTMENT REPORTED A TREE DOWN ON HARROW
ROAD.
&&
19Local storm report, Jun 10, 8:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 3 NE BURNS 32.17N 89.51W
06/10/2015 E1.00 INCH SMITH MS TRAINED SPOTTER
HAIL TO THE SIZE OF QUARTERS ALONG WITH A COUPLE OF TREES
DOWN ALONG HWY 35.
&&
BYRDSpecial weather statement, Jun 10, 8:36 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
836 PM CDT WED JUN 10 2015
MSZ047-110200-
WARREN MS-
836 PM CDT WED JUN 10 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN COUNTY UNTIL 900
PM CDT...
AT 836 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BOVINA...OR NEAR VICKSBURG. THIS STORM WAS NEARLY STATIONARY.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BOVINA AROUND 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3244 9066 3235 9066 3235 9069 3234 9071
3230 9070 3227 9072 3226 9072 3226 9073
3225 9071 3223 9073 3220 9086 3230 9092
3237 9087 3237 9089 3234 9091 3235 9095
3237 9097
TIME...MOT...LOC 0136Z 165DEG 2KT 3230 9078
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:00 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 45 min |
| Jun 10, 7:06 PM CDT | Special Weather Statement | JAN | Simpson | 39 min |
| Jun 10, 7:09 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 21 min |
| Jun 10, 7:15 PM CDT | Special Weather Statement | JAN | Scott | 30 min |
| Jun 10, 7:23 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Jun 10, 7:24 PM CDT | Special Weather Statement | JAN | Smith | 36 min |
| Jun 10, 7:36 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 24 min |
| Jun 10, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 48 min |
| Jun 10, 8:01 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 44 min |
| Jun 10, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 37 min |
| Jun 10, 8:23 PM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Jun 10, 8:36 PM CDT | Special Weather Statement | JAN | Warren | 24 min |
| Jun 10, 9:09 PM CDT | Special Weather Statement | JAN | Warren | 36 min |
| Jun 11, 1:21 PM CDT | Special Weather Statement | JAN | Clay | 39 min |
| Jun 11, 1:52 PM CDT | Special Weather Statement | JAN | Noxubee | 38 min |
| Jun 11, 2:36 PM CDT | Special Weather Statement | JAN | Lauderdale | 39 min |
| Jun 11, 2:47 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jun 11, 2:58 PM CDT | Special Weather Statement | JAN | Jones | 47 min |
| Jun 11, 3:23 PM CDT | Special Weather Statement | JAN | Jasper | 37 min |
| Jun 11, 4:09 PM CDT | Special Weather Statement | JAN | Montgomery | 36 min |
| Jun 11, 4:10 PM CDT | Special Weather Statement | JAN | Choctaw | 35 min |
| Jun 11, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 33 min |
| Jun 11, 5:05 PM CDT | Special Weather Statement | JAN | Lamar | 25 min |
| Jun 11, 5:49 PM CDT | Special Weather Statement | JAN | Attala | 26 min |
| Jun 11, 6:10 PM CDT | Special Weather Statement | JAN | Simpson | 35 min |
| Jun 11, 6:12 PM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Jun 11, 6:32 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Jun 11, 6:48 PM CDT | Special Weather Statement | JAN | Rankin | 42 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.